Alert archive / Tennessee / Frost Advisories in 2018

Frost Advisory 4, NWS Nashville, TN

October 20, 201819 counties in Tennessee

NWS Nashville, TN issued this frost advisory at Oct 20, 2018, 1:27 PM CDT for 19 counties in Tennessee. It took effect at Oct 21, 2018, 1:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 20, 2018, 1:27 PM CDT (18:27 UTC)
In effect from
Oct 21, 2018, 1:00 AM CDT
Expired
Oct 21, 2018, 9:00 AM CDT
In force
8 hr
Issued by
NWS Nashville, TN

Counties Cannon County, TN, Cheatham County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Grundy County, TN, Houston County, TN, Humphreys County, TN, Macon County, TN, Montgomery County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Warren County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 14 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.5 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -79 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-79 m²/s²
0-3 km storm-relative helicity
-63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

445 
WWUS74 KOHX 201827
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
127 PM CDT Sat Oct 20 2018

...Frosty and Freezing Temperatures Tonight...

.While winds are expected to remain 5-10 mph tonight, cold air
advection behind yesterday's frontal system is forecast to be
strong. This means many areas on the Upper Cumberland Plateau,
frost or not, are expected to drop to or below freezing prior to
sunrise Sunday. For those west of the Cumberland Plateau,
sheltered areas along and north of I-40 may see some frost
development prior to sunrise. Temperatures should rise back toward
40 degrees by 9 am.

TNZ010-011-031>034-065-066-210400-
/O.NEW.KOHX.FZ.W.0008.181021T0600Z-181021T1400Z/
Clay-Pickett-Jackson-Putnam-Overton-Fentress-White-Cumberland-
Including the cities of Celina, Byrdstown, Gainesboro, 
Cookeville, Livingston, Jamestown, Allardt, Sparta, 
and Crossville
127 PM CDT Sat Oct 20 2018

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

The National Weather Service in Nashville has issued a Freeze
Warning, which is in effect from 1 AM to 9 AM CDT Sunday. 

* TEMPERATURE...30-32 degrees.

* IMPACTS...Sheltered and low-lying areas may see these
  vegetation-killing temperatures for at least a few hours prior
  to sunrise Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

TNZ005>009-023>030-064-210400-
/O.NEW.KOHX.FR.Y.0004.181021T0600Z-181021T1400Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Houston-Humphreys-
Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-De Kalb-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Erin, 
Waverly, New Johnsonville, McEwen, Dickson, Ashland City, 
Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, 
Carthage, South Carthage, Gordonsville, and Smithville
127 PM CDT Sat Oct 20 2018

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

The National Weather Service in Nashville has issued a Frost
Advisory, which is in effect from 1 AM to 9 AM CDT Sunday. 

* TEMPERATURE...33-36 degrees.

* IMPACTS...Sheltered and low-lying areas may see these frost
  producing temperatures for at least a few hours prior to 
  sunrise Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

27
4 follow-up statements
414 
WWUS74 KOHX 210122
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
822 PM CDT Sat Oct 20 2018

...First Frost and Freeze of the Season Tonight...

.A strong cold front that moved through the area today is ushering
in the coldest air of the season so far, with low temperatures
expected to fall into the low to mid 30s throughout Middle
Tennessee tonight. Although northwest winds will remain around
5-10 mph overnight which may keep widespread frost from forming, 
sheltered areas and valleys are likely to see some frost or even a
light freeze around sunrise - especially in the Upper Cumberland.


TNZ009-211400-
/O.UPG.KOHX.FR.Y.0004.181021T0600Z-181021T1400Z/
/O.EXA.KOHX.FZ.W.0008.181021T0600Z-181021T1400Z/
Macon-
Including the city of Lafayette
822 PM CDT Sat Oct 20 2018

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

The National Weather Service in Nashville has issued a Freeze
Warning, which is in effect from 1 AM to 9 AM CDT Sunday. The
Frost Advisory is no longer in effect. 

* TEMPERATURES...32-34 degrees.

* IMPACTS...Frost or freezing temperatures may damage sensitive
  outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

TNZ080-211400-
/O.EXA.KOHX.FZ.W.0008.181021T0600Z-181021T1400Z/
Van Buren-
Including the city of Spencer
822 PM CDT Sat Oct 20 2018

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

The National Weather Service in Nashville has issued a Freeze
Warning, which is in effect from 1 AM to 9 AM CDT Sunday. 

* TEMPERATURE...31-33 degrees.

* IMPACTS...Frost or freezing temperatures may damage sensitive
  outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

TNZ010-011-031>034-065-066-211400-
/O.CON.KOHX.FZ.W.0008.181021T0600Z-181021T1400Z/
Clay-Pickett-Jackson-Putnam-Overton-Fentress-White-Cumberland-
Including the cities of Celina, Byrdstown, Gainesboro, 
Cookeville, Livingston, Jamestown, Allardt, Sparta, 
and Crossville
822 PM CDT Sat Oct 20 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY...

* TEMPERATURE...30-32 degrees.

* IMPACTS...Freezing temperatures will damage sensitive outdoor 
  vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

TNZ059-062-063-078-079-211400-
/O.EXA.KOHX.FR.Y.0004.181021T0600Z-181021T1400Z/
Williamson-Rutherford-Cannon-Warren-Grundy-
Including the cities of Franklin, Brentwood, Murfreesboro, 
Smyrna, La Vergne, Woodbury, McMinnville, Altamont, and Coalmont
822 PM CDT Sat Oct 20 2018

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

The National Weather Service in Nashville has issued a Frost
Advisory, which is in effect from 1 AM to 9 AM CDT Sunday. 

* TEMPERATURE...33-36 degrees.

* IMPACTS...Frost may damage some sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

TNZ005>008-023>030-064-211400-
/O.CON.KOHX.FR.Y.0004.181021T0600Z-181021T1400Z/
Stewart-Montgomery-Robertson-Sumner-Houston-Humphreys-Dickson-
Cheatham-Davidson-Wilson-Trousdale-Smith-De Kalb-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Erin, Waverly, 
New Johnsonville, McEwen, Dickson, Ashland City, 
Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, 
Carthage, South Carthage, Gordonsville, and Smithville
822 PM CDT Sat Oct 20 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY...

* TEMPERATURE...33-36 degrees.

* IMPACTS...Frost may damage some sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

Shamburger
980 
WWUS74 KOHX 210752
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
252 AM CDT Sun Oct 21 2018

...Frost and freezing temperatures are expected early today and 
again Sunday night and early Monday morning...

...Freezing temperatures will be limited to the Cumberland Plateau
this morning, but will become widespread Sunday night...

.A cold high pressure system will settle in across the Mid-State
today and tonight, and produce an increasing chance for freezing 
temperatures and areas of frost. 

TNZ009>011-031>034-065-066-080-211300-
/O.NEW.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/
/O.CON.KOHX.FZ.W.0008.000000T0000Z-181021T1400Z/
Macon-Clay-Pickett-Jackson-Putnam-Overton-Fentress-White-
Cumberland-Van Buren-
Including the cities of Lafayette, Celina, Byrdstown, Gainesboro,
Cookeville, Livingston, Jamestown, Allardt, Sparta, Crossville, 
and Spencer
252 AM CDT Sun Oct 21 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY...

The National Weather Service in Nashville has issued a Freeze
Warning, which is in effect from 3 AM to 8 AM CDT Monday. 

* LOWEST TEMPERATURES...29-32 degrees early this morning and 
  again late tonight.

* IMPACTS...Freezing temperatures will damage sensitive outdoor 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

TNZ005>008-023>030-059-062>064-078-079-211300-
/O.NEW.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/
/O.CON.KOHX.FR.Y.0004.000000T0000Z-181021T1400Z/
Stewart-Montgomery-Robertson-Sumner-Houston-Humphreys-Dickson-
Cheatham-Davidson-Wilson-Trousdale-Smith-Williamson-Rutherford-
Cannon-De Kalb-Warren-Grundy-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Erin, Waverly, 
New Johnsonville, McEwen, Dickson, Ashland City, 
Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, 
Carthage, South Carthage, Gordonsville, Franklin, Brentwood, 
Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, 
McMinnville, Altamont, and Coalmont
252 AM CDT Sun Oct 21 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY...

The National Weather Service in Nashville has issued a Freeze
Warning, which is in effect from 3 AM to 8 AM CDT Monday. 

* LOWEST TEMPERATURES SUNDAY TONIGHT...29 to 32 degrees.

* IMPACTS...Freezing temperatures and frost may damage some 
  sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

TNZ056>058-060-061-075-077-093>095-211300-
/O.NEW.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/
Perry-Hickman-Lewis-Maury-Marshall-Bedford-Coffee-Wayne-Lawrence-
Giles-
Including the cities of Linden, Lobelville, Centerville, 
Hohenwald, Columbia, Lewisburg, Shelbyville, Tullahoma, 
Manchester, Clifton, Waynesboro, Lawrenceburg, and Pulaski
252 AM CDT Sun Oct 21 2018

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY...

The National Weather Service in Nashville has issued a Freeze
Warning, which is in effect from 3 AM to 8 AM CDT Monday. 

* LOWEST TEMPERATURES SUNDAY NIGHT...29 TO 32 degrees.

* IMPACTS...Freezing temperatures may damage some sensitive 
  outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
19
307 
WWUS74 KOHX 211234
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
734 AM CDT Sun Oct 21 2018

...Freezing temperatures are expected early Monday morning...

.A cold high pressure system will settle in across the mid-state 
today and tonight, producing widespread frost and freezing 
tempertures Monday morning.

TNZ009>011-031>034-065-066-080-212000-
/O.CON.KOHX.FZ.W.0008.000000T0000Z-181021T1400Z/
/O.CON.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/
Macon-Clay-Pickett-Jackson-Putnam-Overton-Fentress-White-
Cumberland-Van Buren-
Including the cities of Lafayette, Celina, Byrdstown, Gainesboro,
Cookeville, Livingston, Jamestown, Allardt, Sparta, Crossville, 
and Spencer
734 AM CDT Sun Oct 21 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
MONDAY...

* LOWEST TEMPERATURES...29-32 degrees early this morning and again
  Monday morning.
 
* IMPACTS...Freezing temperatures will damage sensitive outdoor 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

TNZ005>008-023>030-059-062>064-078-079-212000-
/O.CON.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/
/O.CON.KOHX.FR.Y.0004.000000T0000Z-181021T1400Z/
Stewart-Montgomery-Robertson-Sumner-Houston-Humphreys-Dickson-
Cheatham-Davidson-Wilson-Trousdale-Smith-Williamson-Rutherford-
Cannon-De Kalb-Warren-Grundy-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Erin, Waverly, 
New Johnsonville, McEwen, Dickson, Ashland City, 
Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, 
Carthage, South Carthage, Gordonsville, Franklin, Brentwood, 
Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, 
McMinnville, Altamont, and Coalmont
734 AM CDT Sun Oct 21 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
MONDAY...

* LOWEST TEMPERATURES MONDAY MORNING...29 to 32 degrees.

* IMPACTS...Freezing temperatures and frost may damage some 
  sensitive outdoor vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

TNZ056>058-060-061-075-077-093>095-212000-
/O.CON.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/
Perry-Hickman-Lewis-Maury-Marshall-Bedford-Coffee-Wayne-Lawrence-
Giles-
Including the cities of Linden, Lobelville, Centerville, 
Hohenwald, Columbia, Lewisburg, Shelbyville, Tullahoma, 
Manchester, Clifton, Waynesboro, Lawrenceburg, and Pulaski
734 AM CDT Sun Oct 21 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
MONDAY...

* LOWEST TEMPERATURES MONDAY MORNING...29 TO 32 degrees.

* IMPACTS...Freezing temperatures may damage some sensitive 
  outdoor vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
068 
WWUS74 KOHX 211401
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
901 AM CDT Sun Oct 21 2018

...Freezing temperatures are expected early Monday morning...

.A cold high pressure system will settle in across the mid-state
today and tonight, producing widespread frost and freezing
tempertures Monday morning.

TNZ009>011-031>034-065-066-080-212000-
/O.EXP.KOHX.FZ.W.0008.000000T0000Z-181021T1400Z/
/O.CON.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/
Macon-Clay-Pickett-Jackson-Putnam-Overton-Fentress-White-
Cumberland-Van Buren-
Including the cities of Lafayette, Celina, Byrdstown, Gainesboro,
Cookeville, Livingston, Jamestown, Allardt, Sparta, Crossville, 
and Spencer
901 AM CDT Sun Oct 21 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
MONDAY...
...FREEZE WARNING HAS EXPIRED...

* LOWEST TEMPERATURES...29-32 degrees early this morning and 
  again Monday morning. 

* IMPACTS...Freezing temperatures will damage sensitive outdoor 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

TNZ005>008-023>030-059-062>064-078-079-212000-
/O.EXP.KOHX.FR.Y.0004.000000T0000Z-181021T1400Z/
/O.CON.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/
Stewart-Montgomery-Robertson-Sumner-Houston-Humphreys-Dickson-
Cheatham-Davidson-Wilson-Trousdale-Smith-Williamson-Rutherford-
Cannon-De Kalb-Warren-Grundy-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Erin, Waverly, 
New Johnsonville, McEwen, Dickson, Ashland City, 
Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, 
Carthage, South Carthage, Gordonsville, Franklin, Brentwood, 
Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, 
McMinnville, Altamont, and Coalmont
901 AM CDT Sun Oct 21 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
MONDAY...
...FROST ADVISORY HAS EXPIRED...

* LOWEST TEMPERATURES MONDAY MORNING...29 to 32 degrees.

* IMPACTS...Freezing temperatures and frost may damage some 
  sensitive outdoor vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

TNZ056>058-060-061-075-077-093>095-212000-
/O.CON.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/
Perry-Hickman-Lewis-Maury-Marshall-Bedford-Coffee-Wayne-Lawrence-
Giles-
Including the cities of Linden, Lobelville, Centerville, 
Hohenwald, Columbia, Lewisburg, Shelbyville, Tullahoma, 
Manchester, Clifton, Waynesboro, Lawrenceburg, and Pulaski
901 AM CDT Sun Oct 21 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
MONDAY...

* LOWEST TEMPERATURES MONDAY MORNING...29 TO 32 degrees.

* IMPACTS...Freezing temperatures may damage some sensitive 
  outdoor vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

27

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this frost advisory went out at Oct 20, 12:31 PM CDT, 56 minutes earlier.

Area forecast discussion, Oct 20, 12:31 PM CDT, 56 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1231 PM CDT Sat Oct 20 2018

.UPDATE...
FOR 18Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Rainshowers have moved out of the mid state area. We could still
experience a light shower or two over the next couple hours across
the far south. Otw, hrrr and model data is in line with the
thinking that no additional development is expected. Thus, will
update the wx and pop girds and adjust accordingly.

Mostly cloudy skies to continue but we will see some clearing
commence across our northwest in the next few hours. Will lower
max temps for today by a few degrees. Latest model 18z temp progs
indicate lower to perhaps mid 60s with reasonably strong 850 mb
caa aft 18z.

Remainder of fcst in good shape. Update out shortly.

&&

.AVIATION...
18Z TAF DISCUSSION.

VFR flight rules have returned to KCKV/KBNA/KMQY and are here to
stay for awhile. KCSV should clear out by 20-21Z as dry air takes
over across the state.

Winds will be the bigger story of this TAF cycle as northwesterly gusts
will ensue this afternoon. Gusts should subside this evening, but
remain sustained at 8-10 kts throughout the overnight. A shift to
the northeast will happen into tomorrow and a few gusts will
possible Sunday, as well.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......21
AVIATION........Unger
Hazardous weather outlook, Oct 20, 1:27 PM CDT, 0 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
127 PM CDT Sat Oct 20 2018

TNZ005>011-023>034-056>066-075-077>080-093>095-211830-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
127 PM CDT Sat Oct 20 2018

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...This Afternoon and Tonight.

Freezing temperatures are expected for a few hours on the upper
Cumberland Plateau tonight. A Freeze Warning has been issued for
this area. Sheltered areas along and north of I-40 can expect some
frost development prior to sunrise Sunday. A Frost Advisory has
been issued for these areas. Look for temperatures to rise back
towards 40 degrees by 9 am Sunday. Sensitive vegetation will need
to be protected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

More widespread freezing temperatures and frost development is
expected for Middle TN Sunday night. Sensitive vegetation will
need to be protected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

27

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 1:27 PM CDTFreeze WarningOHXClay, Cumberland, Fentress, Jackson, Macon, Overton and 4 more20 hr

Nearby

Frost Advisories in Tennessee, 2018Every frost advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.